# SDR ASAA2016092318107

- Difficulty date: September 23, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 13,769 hours, 4,466 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16667
- Condition: Failed
- Location: Ram Air Inlet
- Part time: 13,809 hours, 4,481 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PUSHED OFF GATE AND RAN AFTER START CHECKLIST. AFTER SELECTING "RECALL", LEFT PACK LIGHT ILLUMINATED. RAN PACK CHECKLIST AND LIGHT EXTINGUISHED AFTER PUSHING MASTER CAUTION.  ACFT GROUNDED. OBSERVED FAULT CODE 215-310-41. REPLACED RAM AIR INLET DOOR ACTUATOR, IAW AMM TASKS 21-51-21-00-801 AND 21-51-21-400-801. ACTUATOR CONNECTED AND CIRCUIT BREAKERS IN, LOCK OUT BOLT REMOVED AND RETURNED TO FLY AWAY BAG. GROUND VERIFY TESTS NORMAL, IAW AMM TASK 21-61-00-700-806-002.
